# SDR VNAA0003015

- Difficulty date: March 15, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N460PS
- Make and model: Dorner DO328100
- Aircraft serial: 3061
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

THE FLIGHT CREW RECEIVED A TAKEOFF CONFIGURATION WARNING AS THE TAKEOFF ROLL WAS INITIATED.  THE FLIGHT CREW ABORTED THE TAKEOFF AND EXITED THE RUNWAY.  THE FLIGHT CREW ADJUSTED THE TRIM LEVERS AND ATTEMPTED ANOTHER TAKEOFF WHICH RESULTED IN A NORMAL DEPARTURE.
